# SDR CKSA97534

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727CK
- Make and model: Boeing 727-22C
- Aircraft serial: 19195
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65493983
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND FITTING CORRODED STATION 360 LEFT BUTTLINE 48.  REMOVED CORRODED FITTING IAW B727 SRM 51-30-2.  CORROSION FOUND TO BE OUT OF LIMITS IAW B727 SRM 51-30-2.  INSTALLED FITTING IAW B727 SRM 51-10-1 AND 51-30-2.  CORROSION TASK CARD NUMBER C53-224-03 PART 1 OF 2.  NON-ROUTINE TASK CARD NUMBER 002047.
